# SDR UALA2012112906855

- Difficulty date: November 28, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 52,106 hours, 20,812 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964422
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY OVERWING LIGHT 63WL BROKEN.  REPLACED OVERWING AFT EMERGENCY LIGHT 63WL PER AMM.
